# SDR QXEA0003043

- Difficulty date: October 27, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND INBOARD FLAP HAS 4 LOOSE/WORKING RIVETS ON BOTTOM INBOARD LEADING EDGE. REPAIRED IAW HORIZON AIR EA 4-57-495.
